Universidad Complutense de Madrid
E-Prints Complutense

Second order linear parabolic equations in uniform spaces in RN

Impacto

Downloads

Downloads per month over past year

Quesada, Carlos and Rodríguez Bernal, Aníbal (2017) Second order linear parabolic equations in uniform spaces in RN. Revista matemática complutense, 30 (1). pp. 63-68. ISSN 1139-1138

[img] PDF
Restringido a Repository staff only

572kB

Official URL: http://link.springer.com/article/10.1007/s13163-016-0215-0


URLURL Type
http://link.springer.com/Publisher


Abstract

We solve second order parabolic equations with nonsmooth coefficients and initial data in suitable uniform spaces. We also show the smoothing effect of the corresponding analytic semigroup depending on the integrability properties of the coefficients. Robustness with respect to perturbations in the coefficients is also obtained.


Item Type:Article
Uncontrolled Keywords:Analytic semigroups; Parabolic equations; Perturbation; Smoothing; Uniform spaces
Subjects:Sciences > Mathematics > Mathematical analysis
Sciences > Mathematics > Functional analysis and Operator theory
ID Code:41512
Deposited On:27 Feb 2017 11:53
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page